# SDR PAYA95A4024

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4203G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 052
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: F96GA0102
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 14,380 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DCA - JFK - FLT NR 7742 - LANDING GEAR SELECT HANDLE HARD TO MOVE TO THE GEAR UP POSITION.  REPLACED LANDING GEAR SELECTOR AND COMPLIED WITH RETRACTION CHECK.  (W)
